A Singularity Theorem for Twistor Spinors
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1135-1159
We study spin structures on orbifolds. In particular, we show that if the singular set has codimension greater than 2, an orbifold is spin if and only if its smooth part is. On compact orbifolds, we show that any non-trivial twistor spinor admits at most one zero which is singular unless the orbifold is conformally equivalent to a round sphere. We show the sharpness of our results through examples.
Nous étudions les structures spin sur les orbifolds. Nous montrons en particulier que, si la codimension de l’ensemble des singularités est supérieure à 2, alors une orbifold est spin si et seulement si sa partie lisse l’est. Nous prouvons également que, sur une orbifold compacte, tout spineur-twisteur non identiquement nul admet au plus un zéro qui est alors singulier sauf si l’orbifold est conformément équivalente à une sphère ronde. Nous illustrons l’optimalité de nos résultats sur des exemples.
DOI : https://doi.org/10.5802/aif.2289
Classification:  53C21,  53A30,  32C10
Keywords: Orbifolds, twistor-spinors, ALE spaces
@article{AIF_2007__57_4_1135_0,
     author = {Belgun, Florin Alexandru and Ginoux, Nicolas and Rademacher, Hans-Bert},
     title = {A Singularity Theorem for Twistor Spinors},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     pages = {1135-1159},
     doi = {10.5802/aif.2289},
     zbl = {1128.53026},
     mrnumber = {2339323},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_4_1135_0}
}
Belgun, Florin Alexandru; Ginoux, Nicolas; Rademacher, Hans-Bert. A Singularity Theorem for Twistor Spinors. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1135-1159. doi : 10.5802/aif.2289. https://aif.centre-mersenne.org/item/AIF_2007__57_4_1135_0/

[1] Baum, Helga; Friedrich, Thomas; Grunewald, Ralf; Kath, Ines Twistors and Killing spinors on Riemannian manifolds, B. G. Teubner Verlagsgesellschaft mbH, Stuttgart, Teubner-Texte zur Mathematik [Teubner Texts in Mathematics], Tome 124 (1991) | MR 1164864 | Zbl 0734.53003

[2] Borzellino, J.E. Orbifolds of maximal diameter, Ind. Univ. Math. J., Tome 42 (1993), pp. 37-53 | Article | MR 1218706 | Zbl 0801.53031

[3] Borzellino, J.E.; Zhu, S.-H. The splitting theorem for orbifolds, Ill. J. Math., Tome 38 (1994), pp. 679-691 | MR 1283015 | Zbl 0798.53044

[4] Calabi, E. Métriques kählériennes et fibrés holomorphes, Annal. scient. École Norm. Sup., Tome 12 (1979), pp. 269-294 | Numdam | MR 543218 | Zbl 0431.53056

[5] Degeratu, A. Geometrical McKay Correspondence for Isolated Singularities (2003) (math.DG/0302068)

[6] Dong, C.; Liu, K.; Ma, X. On orbifold elliptic genus, Orbifolds in mathematics and physics (Madison, WI, 2001), Amer. Math. Soc., Providence (Contemp. Math) Tome 310 (2002), pp. 87-105 | MR 1950942 | Zbl 1042.58010

[7] Eguchi, T.; Hanson, A.J. Asymptotically flat solutions to Euclidean gravity, Phys. Lett., Tome 74B (1978), pp. 249-251

[8] Freedman, D.Z.; Gibbons, G.W.; S.W. Hawking, M. Roček Remarks on supersymmetry and Kähler geometry, Superspace and Supergravity, Cambridge Univ. Press, Proc. Nuffield workshop, Cambridge 1980 (1981)

[9] Friedrich, T. Dirac-Operatoren in der riemannschen Geometrie, Vieweg Verlag, Braunschweig, Adv. lect. Math. (1997) | MR 1476425

[10] Gibbons, G.W.; Hawking, S.W. Gravitational multi-instantons, Phys. Lett., Tome 78 B (1978), pp. 430-432

[11] Joyce, D. Compact manifolds with special holonomy, Oxford Math. Monographs, Oxford, Adv. lect. Math. (2000) | MR 1787733 | Zbl 1027.53052

[12] Kronheimer, P.B. A Torelli-type theorem for gravitational instantons, J. Diff. Geom., Tome 29 (1989), pp. 685-697 | MR 992335 | Zbl 0671.53046

[13] Kronheimer, P.B. The construction of ALE spaces as hyperkähler quotients, J. Diff. Geom., Tome 29 (1989), pp. 665-683 | MR 992334 | Zbl 0671.53045

[14] Kühnel, W.; Rademacher, H.-B. Twistor Spinors and Gravitational Instantons, Lett. Math. Phys., Tome 38 (1996), pp. 411-419 | Article | MR 1421685 | Zbl 0860.53029

[15] Kühnel, W.; Rademacher, H.-B. Conformal completion of U(n)–invariant Ricci flat Kähler metrics at infinity, Zeitschr. Anal. Anwend., Tome 16 (1997), pp. 113-117 | MR 1453395 | Zbl 0870.53040

[16] Kühnel, W.; Rademacher, H.-B. Asymptotically Euclidean Manifolds and Twistor Spinors, Commun. Math. Phys., Tome 196 (1998), pp. 67-76 | Article | MR 1643509 | Zbl 0929.53023

[17] Lichnerowicz, A. Killing spinors, twistor–spinors and Hijazi inequality, J. Geom. Phys., Tome 5 (1988), pp. 2-18 | Article | MR 1027531 | Zbl 0678.53018

[18] Petersen, P. Riemannian Geometry, Springer, Graduate Texts in Mathematics, Tome 171 (1998) | MR 1480173 | Zbl 0914.53001

[19] Sardo-Infirri, A. Partial Resolutions of orbifold singularities via moduli spaces of HYM-type bundles (alg-geom/9610004)